The prominent Philadelphia online news publication www.Philly.com has recently published an article investigating the safety of the popular anticoagulant drug, Pradaxa. While medical researchers have already described the increased risk for heart attack associated with Pradaxa use, this article by Michael Cohen discusses new findings that have shown Pradaxa may cause internal bleeding in elderly patients…. Continue Reading
Recently, Reuters News has reported on serious risks associated with a popular anticoagulant drug, Pradaxa. In particular, medical researchers have found that Pradaxa use dramatically raises risk of heart attack in some people. For more information, read the full report on Pradaxa and heart attack here.
A recent article published by DailyRx.com, a prominent pharmaceutical commentary website, has commented on FDA warnings that Zithromax Z-Pak can cause fatal heart rhythms, and suggests that potential users of the drug be very cautious. The author of the article, Dr. Sarah Samaan, writes: “Patients at particular risk for developing a potentially deadly irregular heart… Continue Reading
Recently, the United States Food and Drug Administration has required that the warning label for the popular antibiotic drug Zithromax be updated to include information regarding the drug’s likelihood to cause cardiovascular death. Some studies have shown that the drug raises the risk for cardiovascular death by a factor of 2.5, compared with other antibiotic… Continue Reading
CNN reports that the popular antibiotic drug azithromycin, marked under the brand name Zithromaz Z-Pak, can cause fatal arrhythmia in its users. Read more on how Zithromax Z-Pak causes cardiovascular death by reading the CNN report.
Recently, the United States Food and Drug Administration has reported on the danger of the popular antibiotic Zithromax Z-Pak and its tendency to increase risk for sudden cardiovascular failure at least 2.5-fold. Read the full FDA report, the publication of which resulted in a required alteration of the Zithromax Z-Pak warning label.
Reporting by CNN marks further citation of the danger associated with Zithromax Z-Pak, a popular antibiotic. This and other news articles and scientific studies confirm that use of Zithromax Z-Pak raises risk of heart attack by at least two and a half times.
A recent article published in the New York Times describes the newly-confirmed danger of the popular antibiotic drug Zithromax Z-Pak, citing that use of the drug dramatically raises one’s risk for sudden cardiovascular death. Read New York Times reporter Denise Grady’s account of heart attack caused by Zithromax Z-Pak here.
The website The Examiner cites alarm caused by the newly-changed warning labels for the popular antibiotic drug Zithromax Z-Pak, which has recently been found to dramatically raise the risk for sudden cardiac arrest in users. Read the full, in depth report of the connection between Zithromax use and heart attack here.
Citing a warning by the FDA and a study published in the New England Journal of Medicine that reported the Zithromax Z-Pak antibiotic raises the risk for sudden cardiovascular death by a factor of 2.5 over other antibiotics, ABC news reports that the US federal government has required the labels of Zithromax Z-Pak be changed to include… Continue Reading
An article published in the February, 2013 edition of The American Journal of the Medical Sciences by Dr. John C. Winton et al. describes the case of a man, aged 47 years, who suffered sudden cardiac arrest after azithromycin (Zithromax Z-Pak) was added to other medications he was using. This article, showing the danger of… Continue Reading
Recently, an article published in The New England Journal of Medicine by Dr. Wayne A. Ray et al. titled “Azithromycin and the Risk of Cardiovascular Death” reveals the danger of a widely-used antibiotic azithromycin (Zithromax Z-Pak), demonstrating that the use of this drug dramatically increases the risk of cardiovascular death. This article studied thousands of… Continue Reading
Since 1990, Bayer Pharmaceuticals has been marketing an intrauterine device (IUD) under the brand name Mirena®, an IUD which releases a controlled amount of the progestin levonorgestrel into the uterus daily. While this is an effective means of contraception – about as effective as oral contraceptives, intrauterine devices come with the risk for serious adverse… Continue Reading
In 2001, a research paper from a team based in Norway, headed by H. Nordeng, presented the results of a study titled “Neonatal withdrawal syndrome after in utero exposure to selective serotonin reuptake inhibitors [(SSRIs)],” the main conclusion of which was that “Neonatal withdrawal syndrome can occur after third trimester in utero SSRI exposure.” This… Continue Reading
Published in a 2005 edition of the Journal of the American Medical Association, a study by Dr. Eydie L. Moses-Kolko et al., titled “Neonatal Signs After Late In Utero Exposure to Serotonin Reuptake Inhibitors,” reviews the danger posed to infants whose mothers used serotonin reuptake inhibitors (SRIs), a new type of antidepressant and anti-anxiety medication…. Continue Reading
In 2006, a study published in the Archives of Pediatric Adolescent Medicine by Dr. Rachel Levinston-Castiel et al aimed to evaluate whether or not children exposed to selective serotonin-reuptake inhibitors (SSRI) antidepressants before birth would exhibit symptoms of neonatal abstinence syndrome, a condition had by infants that became addicted to drugs or medications used by… Continue Reading
Celexa® (citalopram) is a selective serotonin reuptake inhibitor (SSRI), one in a new class of antidepressant drugs. These medications aim to influence (and raise) levels of a chemical called serotonin in the brain. Serotonin is a neurotransmitter, a molecule that relays “messages” between brain cells, or neurons. When a neuron fires, neurotransmitters like serotonin are… Continue Reading
A 2006 study from Denmark, published in the medical journal Epidemiology, has evaluated the risk for birth defects and other neonatal complications that results from maternal use of SSRI drugs during pregnancy. “SSRI” stands for selective serotonin reuptake inhibitor and represents a new class of antidepressant drugs that change levels of serotonin in the brain. … Continue Reading
Spina Bifida (“myelomeningocele” being the most common form) is a birth defect in the larger class of “neural tube defects,” characterized by the malformation or underdevelopment of the neural tube in a developing infant before birth. In spina bifida, “the backbone and spinal canal do not close before birth” as they normally would. PubMed Health,… Continue Reading
Anal atresia, or “imperforate anus,” is a congenital birth defect “in which the opening to the anus is missing or blocked.” PubMed Health, a prominent online medical encyclopedia curated by the U.S. National Library of Medicine, states that anal atresia may manifest in several different ways: “The rectum may end in a blind pouch that… Continue Reading
Limb reduction deficits are congenital (from birth) malformations of the newborn’s body in which one or more of the limbs does not fully develop, either partially or fully, before birth. The Centers for Disease Control and Prevention (CDC) report that in the general population, about 4 babies in every 10,000 are born born with a… Continue Reading
Undescended tested is a condition in which “one or both testicles fail to move into the scrotum before birth.” While most of the time, an undescended testicle will descend within the first year of the baby’s life, though if it does not, experts write that surgery ought to be considered at this point.  The… Continue Reading
Cleft lip and cleft palate are birth defects characterized by the malformation of the mouth when there is not enough tissue in the mouth during early fetal development. This may occur either in the lip alone, in the roof of the mouth, or in both. In cleft lip, the upper lip is split and divided. … Continue Reading
A recent study published in the British Journal of Medicine has investigated the connection between maternal use of selective serotonin reuptake inhibitor drugs (SSRIs) such as Zoloft®, Paxil®, Prozac®, Celexa®, and Lexapro® during pregnancy and the development of persistent pulmonary hypertension in the newborn. This study, published by Helle Kieler et al. corroborates earlier research… Continue Reading